MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.
Model Number 2B8014
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was particulate matter (pm) in a 1000ml intravia container while compounding.The pm was described as small, clear, and hard, and was contained within the product.The pm was observed while compounding intravenous oxytocin.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), h11.H11: the actual device and a photograph of the sample was provided for evaluation.Visual inspection of the photo sample showed clear particle inside the bag.Visual inspection was performed on the returned sample which showed small particulate was inside the bag, this particle appears to be detached from the membrane of the port.The reported condition was verified.The cause could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22159177
Report Number1416980-2025-03228
Device Sequence Number8683698
Product Code KPE
UDI-Device Identifier00085412000046
UDI-Public(01)00085412000046(10)DR22B23086(17)270228
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2B8014
Device Catalogue Number2B8014
Device Lot NumberDR22B23086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown